MAUDE Adverse Event Report: ICU MEDICAL, INC. CADD MS3 PUMPS; PUMP, INFUSION

ICU MEDICAL, INC. CADD MS3 PUMPS; PUMP, INFUSION
Model Number 7400
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that device had been undergoing infusion therapy for the treatment of pulmonary arterial hypertension with remodulin (treprostinil).Patient reported pump alarms and attempted multiple reloads and restarts, but alarms recurred.Patient delayed reporting, thinking it might be her fault.Later, noted clear threads on pump were broken and intermittently blood visible in the line.Pump history showed only 0.5 ml remodulin infused over 2.5 days at rate of 0.034 ml per hr.Patient reported no noticeable changes in condition.Clinic rn adjusted her infusion rate to slowly titrate her back to full dose to prevent adverse event.Event occurred during while in use with patient and operator of device was patient and event occur at patient home.There was no patient involvement and reported no harm.
 
Additional Manufacturer Narrative
H6: codes were updated.No device was received for investigation.Therefore, the reported complaint is unable to be confirmed.If the device is received, the investigation will be re-opened for further evaluations.Based on the review of the service history and information provided from the customer we are unable to determine a probable cause as the device was not returned for evaluation.No event history log provided.

Brand Name
CADD MS3 PUMPS
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ICU MEDICAL, INC.
3350 granada avenue north
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key24705774
Report Number3012307300-2026-02989
Device Sequence Number21442524
Product Code FRN
UDI-Device Identifier10610586029554
UDI-Public(01)10610586029554(17)141231(10)451017
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K051568
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7400
Device Catalogue Number21-7411-51
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2026
Supplement Date Received by Manufacturer04/20/2026
Initial Report FDA Received Date03/26/2026
Supplement Report FDA Received Date05/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/31/2014
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown